MathSciNet Relay Station
MathSciNet bibliographic data
MR2863751 91B30 (49L20 93E20)
Zhang, Xin; Siu, Tak Kuen On optimal proportional reinsurance and investment in a Markovian regime-switching economy. Acta Math. Sin. (Engl. Ser.) 28 (2012), no. 1, 67–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement